# SDR 08FDEA00225

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC40081
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD HINGE FITTING ARC4008 OUTBOARD FASTENER HOLE FOUND CORROSION.  LT WING, OUTBOARD FLAP R & R AS PER AMM 27-50-30-4. FLAP ADJUSTMENT CARRIED OUT AS PER AMM 27-50-00-830-805. TEST OF THE FLAP OPERATION/RANGE OF MOVEMENT CARRIED OUT AS PER AMM 27-50-00-710-801. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
